# SDR SIMA20151226003

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 36,250 hours, 32,336 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80069425
- Part serial: 1034
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL, WE RECEIVED A TAKEOFF CONFIG MASTER WARNING ON THE PARKING BRAKE.  WE WERE AT 100 KTS & PARKING BRAKE WAS RELEASED & ABORTED TAKEOFF.  REPEAT WRITE UP ON 12 25.  R & R AURAL WARNING UNIT IAW AMM 31-51-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
